Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Marigonda - K. T. Nguyen - D. Vittone

BV regularity and differentiability properties of a class of upper semicontinuous functions

created by vittone on 20 Jun 2013
modified on 25 Jul 2017

[BibTeX]

Published Paper

Inserted: 20 jun 2013
Last Updated: 25 jul 2017

Journal: Large-scale scientific computing, Lecture Notes in Comput. Sci., 8353, Springer, Heidelberg.
Pages: 116–124
Year: 2014
Notes:

Proceedings of the Ninth International Conference on "Large Scale Scientific Computations"



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1